Vol. 4, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Uniformity of rational points: an up-date and corrections

Lucia Caporaso, Joe Harris and Barry Mazur

Vol. 4 (2022), No. 1, 183–201
DOI: 10.2140/tunis.2022.4.183
Abstract

The purpose of this note is to correct, and enlarge on, an argument in a paper we published a quarter century ago (J. Amer. Math. Soc. 10:1 (1997), 1–35). The question raised is a simple one to state: given that a curve C of genus g 2 defined over a number field K has only finitely many rational points, we ask if the number of points is bounded as C varies.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/tunis

We have not been able to recognize your IP address 44.192.114.32 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
rational points, uniformity
Mathematical Subject Classification
Primary: 14G05, 14H10
Milestones
Received: 14 June 2021
Revised: 13 July 2021
Accepted: 28 July 2021
Published: 30 March 2022
Authors
Lucia Caporaso
Department of Mathematics and Physics
Roma TRE University
Rome
Italy
Joe Harris
Department of Mathematics
Harvard University
Cambridge, MA
United States
Barry Mazur
Department of Mathematics
Harvard University
Cambridge, MA
United States